Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 918796, 8 pages
http://dx.doi.org/10.1155/2014/918796
Research Article

A System of Differential Set-Valued Variational Inequalities in Finite Dimensional Spaces

1Department of Mathematics, Sichuan University, Chengdu 610064, China
2School of Information Technology, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 29 May 2013; Revised 5 November 2013; Accepted 19 November 2013; Published 4 February 2014

Academic Editor: John R. Akeroyd

Copyright © 2014 Wei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-S. Pang and D. E. Stewart, “Differential variational inequalities,” Mathematical Programming A, vol. 113, no. 2, pp. 345–424, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J.-P. Aubin and A. Cellina, Differential Inclusions, Springer, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Brogliato, A. Daniilidis, C. Lemaréchal, and V. Acary, “On the equivalence between complementarity systems, projected systems and differential inclusions,” Systems & Control Letters, vol. 55, no. 1, pp. 45–51, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Brogliato and D. Goeleven, “Well-posedness, stability and invariance results for a class of multivalued Lur'e dynamical systems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 1, pp. 195–212, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B. Brogliato and W. P. M. H. Heemels, “Observer design for Lur'e systems with multivalued mappings: a passivity approach,” IEEE Transactions on Automatic Control, vol. 54, no. 8, pp. 1996–2001, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Brogliato and L. Thibault, “Existence and uniqueness of solutions for non-autonomous complementarity dynamical systems,” Journal of Convex Analysis, vol. 17, no. 3-4, pp. 961–990, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. K. Camlibel, L. Iannelli, and F. Vasca, “Passivity and complementarity,” Mathematical Programming, 2013. View at Publisher · View at Google Scholar
  8. M. K. Çamlıbel, W. P. M. H. Heemels, and J. M. Schumacher, “Consistency of a time-stepping method for a class of piecewise-linear networks,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 3, pp. 349–357, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. K. Çamlıbell, W. P. M. H. Heemels, and J. M. Schumacher, “On linear passive complementarity systems,” European Journal of Control, vol. 8, pp. 220–237, 2002. View at Google Scholar
  10. L. Han and J.-S. Pang, “Non-Zenoness of a class of differential quasi-variational inequalities,” Mathematical Programming A, vol. 121, no. 1, pp. 171–199, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. P. M. H. Heemels, J. M. Schumacher, and S. Weiland, “Linear complementarity systems,” SIAM Journal on Applied Mathematics, vol. 60, no. 4, pp. 1234–1269, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. P. M. H. Heemels, J. M. Schumacher, and S. Weiland, “Projected dynamical systems in a complementarity formalism,” Operations Research Letters, vol. 27, no. 2, pp. 83–91, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X.-s. Li, N.-j. Huang, and D. O'Regan, “Differential mixed variational inequalities in finite dimensional spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 9-10, pp. 3875–3886, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Mandelbaum, “The dynamic complementarity problem,” Unpublished Manuscript, 1989.
  15. J.-S. Pang and J. Shen, “Strongly regular differential variational systems,” IEEE Transactions on Automatic Control, vol. 52, no. 2, pp. 242–255, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. Song, J.-S. Pang, and V. Kumar, “A semi-implicit time-stepping model for frictional compliant contact problems,” International Journal for Numerical Methods in Engineering, vol. 60, no. 13, pp. 2231–2261, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. E. Stewart, “Uniqueness for index-one differential variational inequalities,” Nonlinear Analysis. Hybrid Systems, vol. 2, no. 3, pp. 812–818, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. U. Raghunathan, J. R. Pérez-Correa, E. Agosin, and L. T. Biegler, “Parameter estimation in metabolic flux balance models for batch fermentation-formulation and solution using differential variational inequalities,” Annals of Operations Research, vol. 148, pp. 251–270, 2006. View at Publisher · View at Google Scholar
  19. X. Wang and N.-J. Huang, “Differential vector variational inequalities in finite-dimensional spaces,” Journal of Optimization Theory and Applications, vol. 158, no. 1, pp. 109–129, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. Rudin, Real and Complex Analysis, McGraw-Hill Book, New York, NY, USA, 2nd edition, 1974. View at MathSciNet
  21. L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, vol. 495, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at MathSciNet